B → sγ in a calculable model of electroweak symmetry breaking

Barbieri, Riccardo and Cacciapaglia, Giacomo and Romito, Alessandro (2002) B → sγ in a calculable model of electroweak symmetry breaking. Nuclear Physics B, 627 (3). pp. 95-106. ISSN 0550-3213

Full text not available from this repository.

Abstract

In a recently proposed extension of the Standard Model with a compact extra dimension of size R we compute the leading corrections, of relative order (mt R)2, to the Branching Ratio BR (B → Xsγ). For R = (370 ± 80 GeV)-1 the branching ratio is increased in a significant way relative to the SM, although not at the level of being inconsistent with present measurements.

Item Type:
Journal Article
Journal or Publication Title:
Nuclear Physics B
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/3100/3106
Subjects:
ID Code:
139226
Deposited By:
Deposited On:
27 Nov 2019 11:40
Refereed?:
Yes
Published?:
Published
Last Modified:
15 Jul 2020 09:55